This is probably going to sound stupid, but I can't seem to find an answer to this. I know that an AI inhibits the aromatase enzyme to hinder T->E2 conversion, but, does it completely stop this mechanism from occurring?
It seems to me that if someone crashed their E2 with adex, there are two simple methods to restoring some to feel better again:
1) Upping the dose of T to provide for more T availability to convert; or
2) Adding in a high dose of a SERM (Nolva for instance) to get some intratesticular T->E2 conversion that an AI can't effect.
Has anyone had experience with crashed estrogen, and know if the above two methods would work? Or would tapering down the AI be best?
Not there yet, hopefully never, but I'm scared that it might happen. I'm now running 0.5 mg adex EOD as I'm on trestolone and I hear it aromatises a lot - and from various forums, users have experience of it aromatising more than d-bol (but every body is different).